# SDR DHL9872156D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING TIP OUTER RIB CENTER VERTICAL SUPPORT BRACKET HAS CHAFED AREA OF FWD SIDE, SMALL BULB SEAL DETERIORATED TOP FLANGE OF BRACKET IS CRACKED WITH ONE NUT PLATE BROKEN OFF.  REPLACED VERTICAL SUPPORT BRACKET AT LT WING TIP OUTER RIB PER SRM 51-30-2.  N/R 1281.
